# SDR UALA2009092102970

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 57,814 hours, 21,310 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

L HYD PRESS & RUD RATIO EICAS, ABORTED TAKEOFF.  ACP INSPECTION.  ENERGY LEVELS FOUND TO BE IN THE NO SPECIAL PROCEDURE RANGE.  ACP VISUAL INSPECTION OF WHEELS AND BRAKES, WITH NO DEFECTS NOTED.  FAULT RECURRED 5 SEGMENTS LATER.  FOUND WIRE SHORTING TO GRD AT S27.  REPAIRED WIRING AND REPINNED D3100.  ABLE TO DUPLICATE PROBLEM BEFORE REPAIR.  ACCOMPLISHED TAXI TEST, ALSO RAN UP BOTH ENGINES TO TAKEOFF POWER FOR 1 MIN.  NO DISCREPANCIES OR MESSAGES NOTED.  UNABLE TO DUPLICATE PROBLEM AFTER REPAIR.
